Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking thyronorm for thyroid problem. Stopped taking pill and noticed missed period. Any medication?

Hi doctor, I have got Thyroid problem and am taking thyronorm 100 Mcg 2 tablets daily in empty stomach . recently i have got married for past one month i didnt use this tablets . my last periods is on 20th january 13. so please let me know why there is the delay in periods for 5 days . can i take some tablet to get periods because back pain is severe . and moreover i take serofflo 100 for wheesing.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
hello welcome to HCM,
as you are having thyroid problem , you should not stop thyroxine tablet as you wish , until your doctor asks you to do so. there are two reasons for the missed periods
1. you are rectly married , so check ur urine for pregnency
2. becoz of stopping thyroxine pill,why becoz thyroxine plays a vital role in menstrual cycles.

so go your physician and chech your thyroid status by taking TF3, FT4, and TSH.
TAKE CARE BYE..
Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor